Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Drowsiness, affected vision, diagnosed with CVA B/L post a stroke, prescribed Homochek, Modalert, Raciper. Precautionary measures?<br>

My friend had a stroke and was diagnosed with CVA B/L Thalamus and Occipital infarction . Her Dr prescribed Modalert, Homochek, Raciper, Eptoin, Dexona. She s 28 yrs old, and is drowsy most of the day! And her left eye vision is affected too, please give me suggestions on taking care of my friend at home. Should she be wokem up for meals, how much exercise should she undergo in a day. And what are her chances of a recovery and in what time frame. Thank you.
Asked On : Thu, 5 Apr 2012
Answers:  2 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Your friend is suffering from bilateral posterior circulation stroke affecting the PCA territory which will cause loss of vision.she should continue with the medicines mentioned addition she also requires antiplatelets such as aspirin 150mg daily, she should also require antihypertensive minimal dose to prevent stroke risk like coversyl plus.She should be fed regularly, suggest fluids 3l/day,take her in wheel chair or mobilize.Rehabilitation is an important aspect of stroke recovery.It will take total 3-6 months for recovery
Answered: Sat, 20 Apr 2013
I find this answer helpful
Ophthalmologist Dr. Vidhya's  Response
With a history of recent stroke and diminishing vision in one eye, do have an ophthalmologist opinion for any retinal vascular and optic nerve damage.Any retinal vascular occlusions the early intervention ,the better restoration of vision. Do not ignore her diminished vision.
The time frame of recovery in stroke patients varies between individuals. Since she is young, a positve,happy surrounding around her and exercise as recommended by your physiotherapist should make her heal faster.
Take care.

Answered: Wed, 18 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor